# SDR OLJ2014F00000

- Difficulty date: March 4, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N896LL
- Make and model: Urocop AS365N3
- Aircraft serial: 6294
- Engine: Tmeca ARRIEL2C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 9609000623
- Condition: Making Metal
- Location: Engine
- Part time: 3,437 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, NR 2 ENGINE CHIP LIGHT INDICATED ON THE MASTER CAUTION PANEL.  ACFT ABORTED FLIGHT.  AFTER LANDING, THE ACFT WAS TAKEN OUT OF SERVICE.  A CHIP WAS FOUND ON THE ELECTRICAL PLUG.  IT WAS WITHIN LIMITS IAW THE MM ONLY ACTION TAKEN WAS AN ENGINE DRAIN AND FLUSH TO RID OF ANY FURTHER DEBRIS FROM THE OIL SYSTEM.   AFTER ENGINE FLUSH AND GROUND RUN, NO OTHER CHIPS WERE FOUND IN THE OIL FILTER OR MODULE MAGNETIC CHIP DETECTORS.  ACFT RETURNED TO SERVICE.  AFTER 4.8 HRS, ELECTRIC CHIP DETECTOR HAD MINOR CHIPS THAT DID NOT ILLUMINATE THE LIGHT.  NO OTHER CHIPS WERE FOUND ON THE MODULE CHIP DETECTORS.  DUE TO THE HIGH TIME OF THE ENGINE, 63.8 HRS TO OVERHAUL, RETURNED ENGINE TO THE MFG FOR OVERHAUL.  MANUFACTURE FOUND MODULE 5 BEARING FRONT INTERNAL GEAR CREATED FLAKES.  THIS CAUSED THE CHIPS BEING COLLECTED ON THE CHIP DETECTOR.
